# SDR AALA202406106410

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,490 hours, 18,527 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Part serial: 48489
- Condition: Defective
- Location: Mlg
- Part time: 48,489 hours, 18,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR NOT UPLOCKED ECAM CAUTION AFTER GEAR RETRACTION. CONDITION SELF-CORRECTED AFTER 1 SECOND. MAINTENANCE REPLACED THE FORWARD LANDING GEAR DOOR SELECTOR VALVE PER AMM 32-31-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
